| Model Number |
G154 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded episodes of inappropriate atrial tachy responses (atrs) and far field over sensing.It was recommended to measure the far field signal on programmer and considering the decrease of sensing.Also changing the blanking setting from smart to fixed and extending atr duration was recommended.There were no impacts to patient.No adverse patient effects were reported.The crt-d remains in service at this time.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.